# SDR CALA9801733

- Difficulty date: September 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15790
- Make and model: Boeing 727232
- Aircraft serial: 20644
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN FUSELAGE SKIN AT UPPER OUTBOARD CORNER OF CAPTAIN'S WINDSHIELD CUTOUT AND A .125 INCH CRACK WAS FOUND IN SKIN AT LOWER FORWARD CORNER JUST FORWARD OF CAPTAIN'S SLIDING WINDOW.  THE CRACKS WERE STOP DRILLED AND DOUBLERS WERE INSTALLED IAW SRM 53-30-3.
